# SDR ASOA20160416020

- Difficulty date: April 16, 2016
- Submitted: April 16, 2016
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 34,880 hours, 20,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SERVICE DOOR CUTOUT CENTER SILL WAS FOUND TO BE CORRODED.  MAINTENANCE R & R THE SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
